# SDR SWIA97877

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Engine: Pwa PW118A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE DUCT LEAKAGE LIGHT ILLUMINATED AFTER TAKEOFF AND REMAINED ON AFTER ACCOMPLISHING CHECKLIST PROCEDURE.  SHUT RIGHT ENGINE DOWN AND RETURNED TO AIRPORT.  FOUND 18 PSI REGULATOR LOWER HOUSING APART.  REASSEMBLED HOUSING AND RAN ENGINE, NO LEAKS NOTED.
